Home > All Issues > PIER
ISSN: 1070-4698

Vol. 19

Latest Volume
All Volumes
All Issues

PIER Vol. 19, 319-335, 1998. doi:10.2528/PIER97120100

Ferromagnetic Cylinders in Earth's Magnetic Field: a Two-Dimentional Model of Magnetization of Submarine

Xiao-Bang Xu and L. Zeng

PIER Vol. 19, 301-318, 1998. doi:10.2528/PIER97110600

Singularities and Discontinuities in the Eigenfunction Expansions of the Dyadic Green's Functions for Biisotropic Media

Eng Leong Tan and Soon Yim Tan

PIER Vol. 19, 241-300, 1998. doi:10.2528/PIER97120800

Modal Expansions and Orthogonal Complements in the Theory of Complex Media Waveguide Excitation by External Sources for Isotropic, Anisotropic, and Bianisotropic Media

A. A. Barybin

PIER Vol. 19, 223-240, 1998. doi:10.2528/PIER97091100

High Pressure Electromagnetic Fractal Behaviour of Sedimentary Rocks

Q. M. Malik, Brígida Ramati Pereira da Rocha, J. R. Marsden, and M. S. King

PIER Vol. 19, 199-222, 1998. doi:10.2528/PIER97080400

A Numerical Study of Absorption by Multilayered Biperiodic Structures

Gerard Berginc, Claude Bourrely, C. Ordenovic, and B. Torresani

PIER Vol. 19, 173-197, 1998. doi:10.2528/PIER97102100

Scattering from Perfectly Conducting Strips by Utilizing an Adaptive Multiscale Moment Method

C. Su and Tapan Kumar Sarkar

1998-01-01 PIER Vol. 19, 147-171, 1998. doi:10.2528/PIER97101500

Electromagnetic Scattering from an Inhomogeneous Grating Using a Wave-Splitting Approach

Ola Forslund and Sailing He

PIER Vol. 19, 129-145, 1998. doi:10.2528/PIER97100700

A Segmented Approach for Computing the Electromagnetic Scattering of Large and Deep Cavities

Fernando Obelleiro, J. Campos-Nino, Jose Luis Rodriguez, and Antonio Garcia-Pino

PIER Vol. 19, 109-127, 1998. doi:10.2528/PIER97103100

Rigorous Coupled Wave Theory of Anisotropic, Azimuthally-Inhomogeneous Cylindrical Systems

J. M. Jarem

PIER Vol. 19, 93-107, 1998. doi:10.2528/PIER97101400

Model-Reduction Method for Electromagnetic Problems

M. A. Kolbehdari

PIER Vol. 19, 49-91, 1998. doi:10.2528/PIER97071800

The Propagation and Excitation of Surface Waves in an Absorbing Layer

R. T. Ling, J. D. Scholler, and Pyotr Ufimtsev

PIER Vol. 19, 1-48, 1998. doi:10.2528/PIER97072900

Two Fundamental Representations of Localized Pulse Solutions to the Scalar Wave Equation

Ioannis Besieris, M. Abdel-Rahman, Amr Shaarawi, and A. Chatzipetros